Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this special weather statement at Jun 26, 2016, 10:21 PM MDT for Morgan County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2016, 10:21 PM MDT (04:21 UTC)
- Expired
- Jun 26, 2016, 10:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
County Morgan County, CO
The radar
The Denver radar (KFTG), 103 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 3703 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351 WWUS85 KBOU 270421 SPSBOU SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1021 PM MDT SUN JUN 26 2016 COZ042-044-048-049-270445- LOGAN COUNTY CO-WASHINGTON COUNTY CO-MORGAN COUNTY CO- NORTHEAST WELD COUNTY CO- 1021 PM MDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON... EASTERN WELD...NORTHEASTERN MORGAN AND SOUTHWESTERN LOGAN COUNTIES UNTIL 1045 PM MDT... AT 1021 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF ANTELOPE SPRINGS...OR 11 MILES NORTH OF FORT MORGAN... MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILLROSE...WILLARD...STONEHAM...PREWITT RESERVOIR... ANTELOPE SPRINGS...PAWNEE PASS AND SNYDER. LAT...LON 4031 10380 4045 10394 4076 10353 4034 10329 TIME...MOT...LOC 0421Z 231DEG 48KT 4043 10380 $$ BOWEN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:00 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 26, 8:00 PM MDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 800 PM MDT SUN JUN 26 2016 .UPDATE... Issued at 800 PM MDT Sun Jun 26 2016 A boundary moving north across the area is increasing moisture behind it. This is where the isolated thunderstorms are forming. Expect isolated storms to linger through the evening with the main activity being east of the urban corridor. Airmass to the west is drier and will be harder for convection to form. A short live severe storm or two will remain possible with large hail being the main threat. && .SHORT TERM...(This evening through Monday) Issued at 340 PM MDT Sun Jun 26 2016 Higher terrain stretching from Douglas/wrn Elbert counties along the Palmer Divide northeastward across ern Adams/sern Arapahoe and cntrl/nern Washington Counties filling in with convection. At present time cloud tops barely 25k ft and radar matrix has yet to indicate any cores greater than 20 dbz. However...a well defined convergence zone showing up on radar in this area continues to drift slowly northward. Next few hours should see isolated to widely scattered t-storms forming along this axis increasing sely low-level flow advects mid 50s dewpoint air up into the area. Further heating and speed convergence will provide the additional lift needed to generate this storm activity. The chance of severe wx appears low at this time due to drying at mid-levels and the low amount of 0-3km bulk shear. However...would not rule out a storm or two producing hail up to 1 inch in diameter and 40kt gusts after 23z. Should see east-southeast storm motions into a moist southeast flow. Along the Front Range and across the high country...storm chances rest of this afternoon through early evening probably no more than 10 pct. Gusty outflow winds main threat from these weakly organized cells. The western batch of storms expected to dissipate by sunset. Storms on the plains... esply across the northeast corner of the CWA could linger well after midnight...but not at the level of intensity as those early this evening. Lows tonight under clearing skies and slight warming aloft expected to anywhere from 2-6 degs f warmer than those last night. On Monday...upper-level ridge remains centered over the Four Corners region as northwest mid-level flow becomes more firmly established over northeast Colorado and surrounding states. Upstream over Montana models show a shortwave trough forming within is flow and sweeping southeast over the northern Great Plains by Monday morning. The wave appears to generate a large convective complex over Nebraska which models show slipping south over nrn Kansas by late afternoon. Models esply the NAM...show a strong outflow boundary produced by this storm complex backing across northeast Colorado during the late afternoon hours. The deep easterly flow behind this bndry causes a jump in theta-e/dewpoints which generates BL CAPES along this westward advancing boundary in the 2500-3500 J/Kg range. 18z run of the NAM not as quick to move this boundary through the CWA. Now do not see this moisture rich outflow air reaching the Front Range until after 00z. So significant convection along the I-25 urban corridor may hold off until evening. SPC has essentially all of northeast Colorado in a Slight Risk tomorrow. Large hail and damaging winds main threats...but strong bulk shear/helicities on the south end of this outflow moving swwrd through srn Washington... ern Elbert and Lincoln Counties could possibly produce one or two tornadoes late. High country areas should miss out on most of this storm activity as the airmass up there should remain dry beneath a strong mid-level cap. Temperatures tomorrow should be similar to those today since the cooler outflow air is not expected to spread over most areas until after max heating. .LONG TERM...(Monday night through Sunday) Issued at 340 PM MDT Sun Jun 26 2016 Models have the upper ridge centered over western Colorado from Monday night through Wednesday night. Forty knot west and northwesterly jet level flow is progged all five periods. The QG Omega fields have weak downward synoptic scale energy for the CWA Monday night into Tuesday, then weak upward energy is progged through Wednesday night. The boundary layer winds will be east and southeasterly Monday night and southeasterly on Tuesday. South and southwesterly flow is progged Tuesday night, with north- northeasterlies Wednesday and southeasterlies Wednesday night. There is some moisture over the the CWA through the period. Precipitable water amounts range from 0.30 west to 1.20 inch east over the plains Monday night into Tuesday evening. Values range from 0.30 to 1.00 inch Wednesday. There is decent CAPE, mainly for the plains and foothills through all the periods. Most of the plains have values well over 2000 j/kg for the late days periods. The QPF fields have some measurable rainfall for the CWA mainly in the late day and evening periods. For pops, will go with 10-40%s Monday evening and late day Tuesday, with 10-30%s for late day Wednesday. For temperatures, Tuesday's highs are close to this afternoon's readings. Wednesday's highs are 1-2 C warmer than Tuesday's. For the later days, Thursday through Sunday, the upper ridge is over the four corners with west-northwesterly flow aloft for the CWA. The flow aloft will be west and northwesterly all four days. There is pretty deep moisture for the CWA Thursday through Saturday, with a bit less by next Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 800 PM MDT Sun Jun 26 2016 There is a slight chance for a thunderstorm through 06z. Best chance will be south and east of Denver. Will not mention in the TAFs at this time due to the low chances. Winds will be southerly through tonight with gusts up to 25 knots at times. Winds will become light around 12z and end up northerly by 18z. There will be a better chance for storms Monday, mainly after 00z. && .BOU Watches/Warnings/Advisories... None. && UPDATE...Meier SHORT TERM...Baker LONG TERM...RJK AVIATION...Meier
Hazardous weather outlook, Jun 26, 11:18 AM MDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1118 AM MDT SUN JUN 26 2016 COZ030>051-271730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1118 AM MDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY OVER THE PALMER DIVIDE AND ACROSS THE NORTHEAST PLAINS OF COLORADO LATE THIS AFTERNOON AND EVENING. A FEW STORMS COULD TURN SEVERE ROUGHLY EAST OF A STERLING-TO-BURLINGTON LINE. THE MAIN THREAT WILL BE HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. ISOLATED THUNDERSTORMS OVER THE FRONT RANGE...SOUTH PARK AND THE I-25 CORRIDOR LATE THIS AFTERNOON AND EARLY THIS EVENING SHOULD BE WEAK AND THEREFORE SHORT-LIVED...AND ARE EXPECTED TO MAINLY PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF LATE DAY AND EVENING SHOWERS AND THUNDERSTORMS FOR THE FOOTHILLS AND PLAINS MONDAY...THURSDAY AND FRIDAY...WITH A SLIGHT CHANCE TUESDAY...WEDNESDAY AND SATURDAY. THE STORMS WILL PRODUCE HEAVY RAIN...STRONG WINDS AND HAIL. SOME STORMS OVER THE EASTERN HALF OF THE PLAINS COULD REACH SEVERE LIMITS WITH HAIL OVER ONE INCH IN DIAMETER HAIL AND WINDS OVER 60 MPH ON MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY DUE TO ISOLATED COVERAGE OF STORMS. BAKER/RJK
In the hours before
Special weather statement, Jun 26, 6:13 PM MDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 613 PM MDT SUN JUN 26 2016 COZ044-049-270045- WASHINGTON COUNTY CO-MORGAN COUNTY CO- 613 PM MDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WASHINGTON AND SOUTHEASTERN MORGAN COUNTIES UNTIL 645 PM MDT... AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GARY...OR 16 MILES SOUTHEAST OF FORT MORGAN...MOVING EAST AT 15 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GARY AND WOODROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3999 10369 4018 10366 4017 10337 3997 10338 TIME...MOT...LOC 0013Z 270DEG 15KT 4008 10361 RPK
Special weather statement, Jun 26, 6:44 PM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 644 PM MDT SUN JUN 26 2016 COZ040-041-270115- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 644 PM MDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARAPAHOE AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 715 PM MDT... AT 644 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTHERN AURORA...OR 16 MILES SOUTHEAST OF DENVER...MOVING EAST AT 5 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN AURORA...EASTERN CENTENNIAL...PARKER AND ARAPAHOE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3954 10483 3965 10475 3964 10450 3947 10461 TIME...MOT...LOC 0044Z 281DEG 6KT 3958 10472 RJK
Special weather statement, Jun 26, 7:27 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 727 PM MDT SUN JUN 26 2016 COZ040-041-270200- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 727 PM MDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE COUNTY UNTIL 800 PM MDT... AT 727 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ARAPAHOE PARK...OR 15 MILES SOUTHEAST OF DENVER...MOVING EAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN AURORA...NORTHEASTERN CENTENNIAL AND ARAPAHOE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3964 10481 3971 10473 3960 10455 3953 10467 TIME...MOT...LOC 0127Z 284DEG 5KT 3962 10472 RPK
Special weather statement, Jun 26, 7:35 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 735 PM MDT SUN JUN 26 2016 COZ045-270215- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 735 PM MDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ADAMS COUNTY UNTIL 815 PM MDT... AT 734 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF BENNETT...OR 31 MILES EAST OF DENVER...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL ADAMS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3979 10444 3992 10437 3988 10418 3974 10423 TIME...MOT...LOC 0134Z 279DEG 10KT 3984 10438 RPK
Special weather statement, Jun 26, 10:06 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1006 PM MDT SUN JUN 26 2016
COZ049-270445-
WASHINGTON COUNTY CO-
1006 PM MDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON COUNTY
UNTIL 1045 PM MDT...
AT 1005 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PLATNER...OR 4 MILES EAST OF AKRON...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OTIS...LONE STAR...BURDETT AND PLATNER.
LAT...LON 4035 10280 4012 10280 4007 10309 4023 10324
4044 10294 4044 10287 4036 10278 4035 10278
TIME...MOT...LOC 0405Z 231DEG 49KT 4019 10313
BOWENSpecial weather statement, Jun 26, 10:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1021 PM MDT SUN JUN 26 2016 COZ042-044-048-049-270445- LOGAN COUNTY CO-WASHINGTON COUNTY CO-MORGAN COUNTY CO- NORTHEAST WELD COUNTY CO- 1021 PM MDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHINGTON... EASTERN WELD...NORTHEASTERN MORGAN AND SOUTHWESTERN LOGAN COUNTIES UNTIL 1045 PM MDT... AT 1021 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF ANTELOPE SPRINGS...OR 11 MILES NORTH OF FORT MORGAN... MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILLROSE...WILLARD...STONEHAM...PREWITT RESERVOIR... ANTELOPE SPRINGS...PAWNEE PASS AND SNYDER. LAT...LON 4031 10380 4045 10394 4076 10353 4034 10329 TIME...MOT...LOC 0421Z 231DEG 48KT 4043 10380 BOWEN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:05 PM MDT | Special Weather Statement | BOU | Phillips | 25 min |
| Jun 26, 6:13 PM MDT | Special Weather Statement | BOU | Washington | 32 min |
| Jun 26, 6:28 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 32 min |
| Jun 26, 6:44 PM MDT | Special Weather Statement | BOU | Denver | 31 min |
| Jun 26, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 31 min |
| Jun 26, 7:27 PM MDT | Special Weather Statement | BOU | Denver | 33 min |
| Jun 26, 7:35 PM MDT | Special Weather Statement | BOU | Adams | 40 min |
| Jun 26, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 35 min |
| Jun 26, 10:06 PM MDT | Special Weather Statement | BOU | Washington | 39 min |
| Jun 26, 10:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 35 min |
| Jun 26, 11:13 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 32 min |
| Jun 27, 12:25 AM MDT | Special Weather Statement | BOU | Morgan | 50 min |
| Jun 27, 12:34 AM MDT | Severe Thunderstorm Warning | BOU | Morgan | 26 min |
| Jun 27, 1:11 AM MDT | Special Weather Statement | BOU | Morgan | 49 min |
| Jun 27, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 37 min |
| Jun 27, 4:08 PM MDT | Tornado Warning | BOU | Logan, Washington | 37 min |
| Jun 27, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 38 min |
| Jun 27, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 53 min |
| Jun 27, 4:39 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 51 min |
| Jun 27, 4:41 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jun 27, 4:48 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 27 min |
| Jun 27, 5:13 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 47 min |
| Jun 27, 5:27 PM MDT | Tornado Warning | BOU | Phillips | 33 min |
| Jun 27, 5:54 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 36 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.